# SDR UHLA201701050002

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 29,649 hours, 19,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 ARMING LEVER VERY DIFFICULT TO MOVE. ADJUSTED L2 DOOR VENT FLAP IAW AMM 52-12-25. OPS CHECK GOOD.
